# SDR HYIA20170331001

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N300SN
- Make and model: Cessna 402C
- Aircraft serial: 402C0060
- Aircraft time: 22,274 hours, 12,085 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Terminal
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT IN VICINITY OF FLAP INDICATOR/HANDLE. MAINTENANCE INSPECTED AND FOUND FLAP INDICATOR POST LIGHT TERMINAL LOOSE AND ARCHING; RE-SECURED FLAP INDICATOR POST LIGHT AND REPLACED HEAT SINK ASSEMBLY.
